$L$-values and the Fitting ideal of the tame kernel for relative quadratic extensions

Volume 131 / 2008

Jonathan W. Sands Acta Arithmetica 131 (2008), 389-402 MSC: Primary 11R42; Secondary 11R70, 19F27. DOI: 10.4064/aa131-4-6

Authors

  • Jonathan W. SandsDepartment of Mathematics and Statistics
    University of Vermont
    Burlington, VT 05401, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image